International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 1, Pages 193-198
Bounded analytic functions and the little Bloch space
Department of Mathematics, University of North Carolina at Charlotte, Charlotte 28223, NC, USA
Received 24 April 1984; Revised 29 May 1989
Copyright © 1990 Rohan Attele. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The radial limits of the weighted derivative of an bounded analytic function is considered.